# SDR UALA2012100805700

- Difficulty date: October 8, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 55,486 hours, 6,476 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DRAINED EXCESSIVE FUEL FROM APU-HST FUEL SHROUD.  DISCONNECTED HST LINE IN RIGHT WHEEL WELL FOUND FUEL LEAKING MORE THAN 60 DROPS A MIN.  REPLACED HST FUEL TRANSFER LINE FROM CTR WING TANK UPPER SURFACE TO STA 2598, LEAK CHECKED OK.
